# SDR DALA2024101009934

- Difficulty date: October 1, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 72,904 hours, 23,627 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 FUSELAGE SKIN DENTS AT STA 610, S-17L, REPAIR. ER/A 500142-14AD. CORRECTIVE ACTION: REF ERA 500142-14AD. (0586612)
